# SDR FDEA201303220647

- Difficulty date: March 22, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E COMPARTMENT BEADED DOUBLER AT XOS 666 FOUND CRACKED.  REPAIRED IAW SRM 57-40-40-02 REPAIR 15 FIGURE 203 REVISION 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
